Sadness, lack of energy,anxiety, inability to focus
Day 13 today and I have absolutely no motivation, no energy. I can't remember anything and just can't focus!! All I want to do is sleep. I struggle and fight everyday to get out of bed. I take an antidepressant that has always worked for me. I guess my brain is still focused on those opiate receptors. How do you make yourself get out there, work-out and be happy. I work 5 days a week and usually 10- 12 hours a day. By the time I leave work I am exhausted! I am not trying to be a complainer. I want to be happy and purposeful. So many say they feel so good about their clean time and just cruise right along. I just crave the feeling the drug gave me; why can't an antidepressant make you feel so good and stay the way it did in the beginning. I screamed out loud to my husband last night that I miss my pills and I want to be happy.
If I worked as much as u do I would be exhausted too sweetie. Your energy will come back. I'm
Sure of it. We just have to be patient. Praying for u sweetheart. Don't be do hard on yourself. You work a lot !!! And I'm sure u are on your feet all day. That's hard!! I'm
A hygienist and pretty much sit all day when I work.
Praying for u!! The joy of the lord is our strength!! You can do this. You are doing great
NO you are in the same place I would be if I were at day 13..... You will feel a ton better by day 30 . It just takes time for those of us who have underlying depression.Those people that feel better right away make me mad.lol just kidding. It always took me at least 21 days and sometimes up to 50-60(heavyheavy use). At 13 days all the opiate is gone and our brain is just figuring out how to start making it's own again. You are doing great just keep trudging along and I promise you you will feel better soon. hang in there. Just take it day by day.
Day 13 is something to be proud of - congratulations. I do understand how you feel though - it took longer than that before I felt "happy". Grateful to be clean, yes, but happy or cheerful, NO. And to be working the hours you do at this point - I truly am in awe of you. I give you SO much credit for that - I'm still not back to work and it's been 4 months!!! (I still need to find a job!). So please, don't be so hard on yourself. The people that feel happy right away are more of the exception, not the "norm" in my opinion, they are just straight up lucky. It takes awhile. Please hang in there - you know it will be worth it. Just take it one day at a time and give yourself some credit for the amazing job you are doing (literally and in your clean time :))
For the record : I fight depression, anxiety and I want my natural energy back too!!
I take so many darn natural herbs for energy and mood!! I just added another last bc I was so desperate. I now take 5htp, 512, b6, rhodolia, mood elevator (natures sunshine). I mean I Take an arsenal of stuff bc I struggle too.
I hope u don't think its a cake walk for me. Praying for u. You are amazing!! And the hours u put in ate incredible. 13 days !!!!! Congrats. It will get better
You are doing Great..Yes you are working a very Stressful Job..I know it well..You should give your self a pat on the back..I could of never worked in that field and them many hours in my Recovery...I stand right with you girl..I have my ups and downs even in my 7th month..I wake up in some pain now and then and I just go Sh**!!! My tape plays the tape back again and again..Oh just one and I will feel fine and I can get a lot of things done...Right!!!.. Then I snap back into reality, I call it. I then remember how the opiates/methadone, Took so many precious years from my life...You just stay strong and Fight the Flight..Maybe you can take a Vacation..It sure sounds like you can use one.....lol
3rd Time's a Charm!!!! 13 DAYS with your work schedule is GREAT!
I know you feel tired, depressed, no motivation, no energy, can't focus, can't remember anything....those are all the classic w/drawal symptoms...your brain is still misfiring.....but it IS healing as long as you don't put any more opiates on your receptors. This WILL pass.....and you DON'T have to do this again.....EVER.
Isn't is odd how we "forget" that each w/drawal will be different and the older we get "harder"? And usually with each relapse our intake of opiates INCREASES and we take more and more than the time before so we have lots more toxins to detox from. But you are DOIN IT, Marianne!!
You know that sayin' "when you get to the end of your rope, tie a knot and hang on"? Well, will my pain level as it's been and REFUSING to go on another pain med......mine is more like a "thread" not a "rope"....but my knot is tied....and I'm gonna hang on......and SO ARE YOU, girl~
I really really do understand the awful depression that comes with wd's, having gone thru it from Benzo withdrawl ( 3 years clean) and now dealing with it
coming off the oxy that I was using to treat my RLS.
I was on a low dose, 10 mg. , for 4 months that was supposed to be a safe way to treat the disease, but I noticed I was becomming more and more moody during the day,
I only took it at night, and it didn't occur to me I was becoming addicted, but apparently I was.
I too suffer from depression and take an antidepressent that was working , but here I am on day 4, from a low dose, and the most annoying symptom left is the depression.
Fortunately , I am getting windows where it lifts now, so I am pretty confident things will get better and better, but for anyone who has not had depression as one of their wd symptoms, they are one of the very very lucky ones, cause thats the worst.
NO energy, NO desire to do anything,No joy, No reason to keep going it seems.
If the anti worked in the past it will work again. All else with take care of itself too, so keep on pushin on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.